RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2007, Volume 62, Issue 1(373), Pages 123–190 (Mi umn2696)  

This article is cited in 8 scientific papers (total in 8 papers)

Kazhdan–Milman problem for semisimple compact Lie groups

A. I. Shtern

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/rm2696

Full text: PDF file (1270 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2007, 62:1, 113–174

Bibliographic databases:

UDC: 517.986.6
MSC: Primary 22D05; Secondary 22D10, 22D12, 22D15, 22D20, 22D25, 22E41, 22E46, 4
Received: 20.12.2005
Revised: 19.06.2006

Citation: A. I. Shtern, “Kazhdan–Milman problem for semisimple compact Lie groups”, Uspekhi Mat. Nauk, 62:1(373) (2007), 123–190; Russian Math. Surveys, 62:1 (2007), 113–174

Citation in format AMSBIB
\Bibitem{Sht07}
\by A.~I.~Shtern
\paper Kazhdan--Milman problem for semisimple compact Lie groups
\jour Uspekhi Mat. Nauk
\yr 2007
\vol 62
\issue 1(373)
\pages 123--190
\mathnet{http://mi.mathnet.ru/umn2696}
\crossref{https://doi.org/10.4213/rm2696}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2352414}
\zmath{https://zbmath.org/?q=an:1179.22005}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2007RuMaS..62..113S}
\elib{http://elibrary.ru/item.asp?id=25787363}
\transl
\jour Russian Math. Surveys
\yr 2007
\vol 62
\issue 1
\pages 113--174
\crossref{https://doi.org/10.1070/RM2007v062n01ABEH004382}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000247727000003}
\elib{http://elibrary.ru/item.asp?id=14790362}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34547254775}


Linking options:
  • http://mi.mathnet.ru/eng/umn2696
  • https://doi.org/10.4213/rm2696
  • http://mi.mathnet.ru/eng/umn/v62/i1/p123

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Shtern, “Finite-dimensional quasirepresentations of connected Lie groups and Mishchenko's conjecture”, J. Math. Sci., 159:5 (2009), 653–751  mathnet  crossref  mathscinet  zmath  elib  elib
    2. Shtern A.I., “Quasisymmetry. II”, Russ. J. Math. Phys., 14:3 (2007), 332–356  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    3. A. I. Shtern, “A version of van der Waerden's theorem and a proof of Mishchenko's conjecture on homomorphisms of locally compact groups”, Izv. Math., 72:1 (2008), 169–205  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. Shtern A.I., “Structure of finite-dimensional locally bounded finally precontinuous quasirepresentations of locally compact groups”, Russ. J. Math. Phys., 16:1 (2009), 133–138  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    5. Shtern A.I., “Quasirepresentations of Amenable Groups: Results, Errors, and Hopes”, Russ. J. Math. Phys., 20:2 (2013), 239–253  crossref  mathscinet  zmath  isi  elib  scopus
    6. A. I. Shtern, “Locally bounded finally precontinuous finite-dimensional quasirepresentations of connected locally compact groups”, Sb. Math., 208:10 (2017), 1557–1576  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    7. Shtern A.I., “Irreducible Locally Bounded Finite-Dimensional Pseudorepresentations of Connected Locally Compact Groups”, Russ. J. Math. Phys., 25:2 (2018), 239–240  crossref  mathscinet  isi  scopus
    8. Shtern I A., “Continuity Conditions For Finite-Dimensional Locally Bounded Representations of Connected Locally Compact Groups”, Russ. J. Math. Phys., 25:3 (2018), 345–382  crossref  mathscinet  zmath  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:511
    Full text:151
    References:48
    First page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019